# SDR SWAA2017042113276

- Difficulty date: April 19, 2017
- Submitted: April 21, 2017
- Operation: Air carrier
- Aircraft: N637SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27710
- Aircraft time: 64,952 hours, 50,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 100031
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY LOWER EXIT SIGN BROKEN.  R & R THE SIGN IAW MM.
